# SDR GLBA96096

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89UE
- Make and model: Beech 1900C
- Aircraft serial: UC89
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Cable
- Part number: 310047501
- Condition: Out Of Adjust
- Location: Rt Propeller
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED THE RT PROPELLER DROPPED TO LOW IDLE IN FLAIR.  AFTER UNEVENTFUL LANDING, MAINTENANCE RIGGED RT PROPELLER BETA CABLES.  OPS CHECK WAS GOOD.  (X)
